MathSciNet Relay Station
MathSciNet bibliographic data
MR1643106 20D25 (20D20)
Schmid, Peter Subgroups permutable [commuting] with all Sylow subgroups. J. Algebra 207 (1998), no. 1, 285–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement